# SDR CALA0200044

- Difficulty date: January 27, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 49,781 hours, 27,156 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: C-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3/8" CRACK IN C-2 DOOR EXTERIOR SKIN AT AFT UPPER CORNER OF DOOR HANDLE CUTOUT. A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-00-01, FIGURE 202.
